MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN

BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Model Number M0068318170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Pain (1994); Abnormal Vaginal Discharge (2123); Constipation (3274); Dyspareunia (4505); Insufficient Information (4580)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6) the complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.The upn provided was chosen as a representative upn to capture the implanted device.The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a uphold lite implant and a obtryx ii implant were implanted into the patient on (b)(6) 2018.The patient experienced complications and further surgery.Patient symptoms include: eep; vaginal pain; pain inter; inab inter; off vag dis; diff bowel; incont not pres; surgical interventions: on (b)(6) 2021 the patient underwent further surgery regarding the obtryx ii implant under general anesthesia for the following purpose: removal of eroded mesh and botox put into my bladder to help with incontinence.
 
Additional Manufacturer Narrative
Block a1: (b)(6).Block b3: date of event is approximated to (b)(6) 2021, where patient underwent further surgery for the purpose of removing eroded mesh, as no event date was reported.Block d4, h4: the complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.The upn provided was chosen as a representative upn to capture the implanted device.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).(b)(6) hospital.Block h6: the patient codes e1405, e1401 and e2330 represents the reportable event of dyspareunia, abnormal vaginal discharge, and pain.The patient impact code f12 represents patient seeking legal recourse for an unspecified personal injury related to the device.
 
Event or Problem Description
Note: this report pertains to one of two devices used with the same patient.Refer to manufacturer report # 3005099803-2021-06803 for the associated device information.It was reported to boston scientific corporation that a uphold lite implant and a obtryx ii implant were implanted into the patient on (b)(6) 2018.The patient experienced complications and further surgery.Patient symptoms include: eep; vaginal pain; pain inter; inab inter; off vag dis; diff bowel; incont not pres; surgical interventions: on (b)(6) 2021 the patient underwent further surgery regarding the obtryx ii implant under general anesthesia for the following purpose: removal of eroded mesh and botox put into my bladder to help with incontinence.Additional information as of 02nov2022: the procedure performed on, (b)(6) 2018, was anterior and posterior vaginal wall repair, sacrospinous fixation, mid-urethral sling procedure.

Brand Name
UPHOLD LITE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12928609
Report Number3005099803-2021-06795
Device Sequence Number4906080
Product Code OTP
UDI-Device Identifier08714729839200
UDI-Public08714729839200
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068318170
Device Catalogue Number831-817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight89 KG